# SDR N6WA2012021401

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 20,310 hours, 13,850 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO STARTER CUTOUT, MASTER CAUTION IN FLIGHT.  INSPECTED STARTER, NO DEFECTS NOTED, PERFORMED 3 ENG STARTS, OPS CHECK GOOD IAW AMM 71-00-00.
